Czechoslovak Mathematical Journal

Vol. 63, No. 1, 2013 · Contents


Tuo-Yeong Lee:
Two convergence theorems for Henstock-Kurzweil integrals and their applications to multiple trigonometric series

Shea-Ming Oon:
Integer matrices related to Liouville's function

Faqir M. Bhatti, Kinkar Ch. Das, Syed A. Ahmed:
On the energy and spectral properties of the He matrix of hexagonal systems

Jung-Jo Lee:
Congruences for certain binomial sums

Milica Anđelić, Domingos M. Cardoso, Slobodan K. Simić:
Relations between $(\kappa,\tau)$-regular sets and star complements

Szymon Gląb, Filip Strobin:
Dichotomies for $ C_0(X)$ and $ C_b(X)$ spaces

Tanja Stojadinović:
Canonical characters on simple graphs

Ioannis K. Argyros, Saïd Hilout:
Extending the applicability of Newton's method using nondiscrete induction

Yuxian Geng:
A generalization of the Auslander transpose and the generalized Gorenstein dimension

Jerzy Kąkol, Albert Kubzdela, Wieslaw Śliwa:
A non-archimedean Dugundji extension theorem

Ivan Kolář:
On special types of semiholonomic $3$-jets

Mehmet Atçeken, Shyamal Kumar Hui:
Slant and pseudo-slant submanifolds in $ LCS$-manifolds

Vladimir Samodivkin:
Upper bounds for the domination subdivision and bondage numbers of graphs on topological surfaces

Martin Rmoutil:
Products of non-$\sigma$-lower porous sets

Marek Cúth, Martin Rmoutil:
$\sigma$-porosity is separably determined

Sulkhan Mukhigulashvili:
The Dirichlet boundary value problems for strongly singular higher-order nonlinear functional-differential equations

Lynn Erbe, Raziye Mert, Allan Peterson, Ağacık Zafer:
Oscillation of even order nonlinear delay dynamic equations on time scales

Weili Yao, Wenpeng Zhang:
Two identities related to Dirichlet character of polynomials


[Contents of Czechoslovak Mathematical Journal]